Volume 4,  Issue 4, 2003

Article 77



P.O.BOX 9004, ABHA,
E-Mail: abogafah@kku.edu.sa

Received 01 July, 2003; Accepted 08 October, 2003.
Communicated by: F. Qi

ABSTRACT.   By utilizing a reversed Hölder inequality and a reversed convolution inequality, some new integral inequalities which originate from an open problem posed in [F. Qi, Several integral inequalities, J. Inequal. Pure Appl. Math. 1(2) (2000), Art. 19. Available online at http://jipam.vu.edu.au/v1n2.html/001_00.html. RGMIA Res. Rep. Coll., 2(7) (1999), Art. 9, 1039-1042. Available online at http://rgmia.vu.edu.au/v2n7.html] are established.
Key words:
Qi type integral inequality, Reversed Hölder inequality, Reversed convolution inequality

2000 Mathematics Subject Classification:
Primary 26D15; Secondary 39B62, 60E15.

Download this article (PDF):

Suitable for a printer:    

Suitable for a monitor:        

To view these files we recommend you save them to your file system and then view by using the Adobe Acrobat Reader. 

That is, click on the icon using the 2nd mouse button and select "Save Target As..." (Microsoft Internet Explorer) or "Save Link As..." (Netscape Navigator).

See our PDF pages for more information.


Other papers in this issue

Neighbourhoods and Partial Sums of Starlike Functions Based on Ruscheweyh Derivatives
Thomas Rosy, K.G. Subramanian and G. Murugusundaramoorthy

Spatial Behaviour for the Harmonic Vibrations in Plates of Kirchhoff Type
Ciro D'Apice and Stan Chirita

Inclusion Theorems for Absolute Summability Methods
H. S. Özarslan

On Generalized Monotone Multifunctions with Applications to Optimality Conditions in Generalized Convex Programming
A. Hassouni and A. Jaddar

Weighted Geometric Mean Inequalities Over Cones in $R^N$
Babita Gupta, Pankaj Jain, Lars-Erik Persson and Anna Wedestig

Inequalities for the Transformation Operators and Applications
A.G. Ramm

Some Inequalities Associated with a Linear Operator Defined for a Class of Multivalent Functions
V. Ravichandran, N. Seenivasagan and H.M. Srivastava

On Fisher Information Inequalities and Score Functions in Non-invertible Linear Systems
C. Vignat and J.-F. Bercher

Non-autonomous Differential Subordinations Related to a Sector
Sukhjit Singh and Sushma Gupta

A Variant of Jensen's Inequality
A.McD. Mercer

The Spread of the Shape Operator as Conformal Invariant
Bogdan D. Suceava

A Hölder Inequality for Holomorphic Functions
Aurel Stan

Certain Bounds for the Differences of Means
Peng Gao

Notes on Qi Type Integral Inequalities
Lazhar Bougoffa

Some New Inequalities for Trigonometric Polynomials with Special Coefficients
Zivorad Tomovski

Partial Sums of Functions of Bounded Turning
Jay M. Jahangiri and K. Farahmand

A New Upper Bound of the Logarithmic Mean
Gao Jia and Jinde Cao

Weighted Weak Type Inequalities For The Hardy Operator When p = 1
Tieling Chen

On an Integral Inequality with a Kernel Singular in Time and Space
Nasser-eddine Tatar


Other issues


© 2000 School of Communications and Informatics, Victoria University of Technology. All rights reserved.
JIPAM is published by the School of Communications and Informatics which is part of the Faculty of Engineering and Science, located in Melbourne, Australia. All correspondence should be directed to the editorial office.